Semilocal convergence for Halley s method under weak Lipschitz condition

Xiubin Xu, Yonghui Ling. Semilocal convergence for Halley s method under weak Lipschitz condition. Applied Mathematics and Computation, 215(8):3057-3067, 2009. [doi]

@article{XuL09b-0,
  title = {Semilocal convergence for Halley s method under weak Lipschitz condition},
  author = {Xiubin Xu and Yonghui Ling},
  year = {2009},
  doi = {10.1016/j.amc.2009.09.055},
  url = {http://dx.doi.org/10.1016/j.amc.2009.09.055},
  researchr = {https://researchr.org/publication/XuL09b-0},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {215},
  number = {8},
  pages = {3057-3067},
}